# SDR ZZDA5314397

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT FUSELAGE SKIN AND LAP SEAM CORRODED AT BS 967 BETWEEN STR 25 - STR 27R.  FABRICATED DOUBLER FROM 2024 T3 .071 INCH 23 INCHES BY 25 INCHES IAW B 737 SRM'S 51-10-6, 51-10-2, AND EO 97-628 AND B 737 MM 21-32-0.  (X)
